Items where Author is "Kitson, Derek"

Group by: Item Type | No Grouping
Number of items: 27.

Journal Article

Cruickshank, James and Kastis, Eleftherios and Kitson, Derek and Schulze, Bernd (2023) Braced triangulations and rigidity. Discrete and Computational Geometry. ISSN 0179-5376 (In Press)

Cruickshank, James and Kitson, Derek and Power, Stephen and Shakir, Qays (2022) Topological inductive constructions for tight surface graphs. Graphs and Combinatorics, 38: 169. ISSN 0911-0119

Kitson, Derek and Power, Stephen (2022) The Rigidity of Infinite Graphs II. Graphs and Combinatorics, 38 (3): 83. ISSN 0911-0119

Dewar, Sean and Kitson, Derek and Nixon, Anthony (2022) Which graphs are rigid in l_p^d? Journal of Global Optimization, 83 (1). pp. 49-71. ISSN 0925-5001

Badri, Ghada and Kitson, Derek and Power, Stephen (2021) Crystal flex bases and the RUM spectrum. Proceedings of the Edinburgh Mathematical Society, 64 (4). pp. 735-761. ISSN 0013-0915

Kastis, Eleftherios and Kitson, Derek and McCarthy, John (2021) Symbol functions for symmetric frameworks. Journal of Mathematical Analysis and Applications, 497 (2): 124895. ISSN 0022-247X

Kitson, Derek and Nixon, Anthony and Schulze, Bernd (2020) Rigidity of symmetric frameworks in normed spaces. Linear Algebra and its Applications, 607. pp. 231-285. ISSN 0024-3795

Kitson, Derek and Levene, Rupert H. (2020) Graph rigidity for unitarily invariant matrix norms. Journal of Mathematical Analysis and Applications, 491 (2): 124353. ISSN 0022-247X

Clinch, Katie and Kitson, Derek (2020) Constructing isostatic frameworks for the ℓ1and ℓ∞-plane. The Electronic Journal of Combinatorics, 27 (2): P2.49. ISSN 1077-8926

Kastis, Eleftherios and Kitson, Derek and Power, Stephen (2019) Coboundary operators for infinite frameworks. Mathematical Proceedings of the Royal Irish Academy, 119A (2). pp. 93-110. ISSN 1393-7197

Cruickshank, James and Kitson, Derek and Power, Stephen Charles (2019) The rigidity of a partially triangulated torus. Proceedings of the London Mathematical Society, 118 (5). pp. 1277-1304. ISSN 0024-6115

Kitson, Derek and Schulze, Bernd (2018) Motions of grid-like reflection frameworks. Journal of Symbolic Computation, 88. pp. 47-66. ISSN 0747-7171

Kitson, Derek and Power, Stephen Charles and Badri, Ghada (2018) Crystal flex bases and the RUM spectrum. arXiv.org.

Cruickshank, James and Kitson, Derek and Power, Stephen (2017) The generic rigidity of triangulated spheres with blocks and holes. Journal of Combinatorial Theory, Series B, 122. pp. 550-577. ISSN 0095-8956

Kitson, Derek and Schulze, Bernd (2016) Symmetric isostatic frameworks with l^1 or l^\infty distance constraints. The Electronic Journal of Combinatorics, 23 (4): #P4.23. ISSN 1077-8926

Kitson, Derek and Schulze, Bernd (2015) Maxwell-Laman counts for bar-joint frameworks in normed spaces. Linear Algebra and its Applications, 481. pp. 313-329. ISSN 0024-3795

Kitson, Derek (2015) Finite and infinitesimal rigidity with polyhedral norms. Discrete and Computational Geometry, 54 (2). pp. 390-411. ISSN 0179-5376

Badri, Ghada and Kitson, Derek and Power, Stephen (2014) The almost periodic rigidity of crystallographic bar-joint frameworks. Symmetry, 6 (2). pp. 308-328. ISSN 2073-8994

Kitson, Derek and Power, Stephen (2014) Infinitesimal rigidity for non-Euclidean bar-joint frameworks. Bulletin of the London Mathematical Society, 46 (4). pp. 685-697. ISSN 0024-6093

Kitson, Derek (2012) The Taylor-Browder spectrum on prime C*-algebras. Integral Equations and Operator Theory, 72 (3). pp. 403-418. ISSN 1420-8989

Kitson, Derek and Timoney, Richard M. (2011) Operator ranges and spaceability. Journal of Mathematical Analysis and Applications, 378 (2). pp. 680-686. ISSN 0022-247X

Harte, Robin E. and Kitson, Derek and Hernandez, Carlos (2011) Weyl's theorem and tensor products: a counterexample. Journal of Mathematical Analysis and Applications, 378 (1). pp. 128-132. ISSN 0022-247X

Kitson, Derek (2009) Ascent and descent for sets of operators. Studia Mathematica, 191 (2). pp. 151-161. ISSN 0039-3223

Harte, Robin E. and Kitson, Derek (2009) On Browder tuples. Acta Scientiarum Mathematicarum, 75 (3-4). pp. 665-677.

Contribution in Book/Report/Proceedings

Kitson, Derek (2018) Rigidity with polyhedral norms. In: Handbook of Geometric Constraint Solving Principles :. CRC Press. ISBN 9781498738910

Kitson, Derek (2011) The Browder spectrum of an elementary operator. In: Elementary operators and their applications : 3rd International Workshop held at Queen's University Belfast, 14-17 April 2009. Operator Theory: Advances and Applications . Birkhäuser Verlag, Basel, pp. 17-24. ISBN 9783034800365

Thesis

Dewar, Sean and Kitson, Derek (2019) The rigidity of countable frameworks in normed spaces. PhD thesis, Lancaster University.

This list was generated on Fri May 16 03:04:43 2025 UTC.